# SDR DALA2025110308034

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 80,701 hours, 31,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT IN THE AREA OF AN EXISTING REPAIR DOUBLER. THE DENT IS LOCATED AT STA 634, BETWEEN STRINGERS 17L AND 18L.   REF ERA 630239-14 AND ERA 511579-14AD. (1279808)
